Knut Kristian Aase

 

E-mail:

Knut.Aase@nhh.no

Telephone:

+47 55 95 92 49

Fax:

+47 55 25 64 70

Title:

Professor, Ph.D., University of California, Berkeley 1979

Date of birth:

August 20, 1948

Nationality:

Norwegian

Teaching languages:

Norwegian, English


Education:
  • Undergraduate: University of Bergen, Norway
    • Mathematics, Physics, Computer Science

  • Graduate: University of Bergen
    • Master of Science in Applied Mathematics

  • Doctoral: University of California, Berkeley
    • Ph.D. in Statistics


Teaching areas:
  • Finance

  • Insurance Mathematics


Research: Present:
  • Insurance Economics

  • Financial Economics

Former:
  • Probability Theory

  • Statistics

  • Econometrics


Selected publications:

  • Partially informed noise traders, Mathematics and Financial Economics, 2012, 6(2), 93-104 (with Terje Bjuland and Bernt Øksendal).

  • Strategic Insider Trading Equilibrium: A Filter Theory ApproachAfrika Matematika, 2012, 23(2), 145-162 (with Terje Bjuland and Bernt Øksendal).

  • An anticipative linear filtering equation, Systems & Control Letters, 2011, 60(7), 468-471 (with Terje Bjuland and Bernt Øksendal).

  • Existence and Uniqueness of Equilibrium in a Reinsurance Syndicate, ASTIN Bulletin, 2010, 40(2), 491-517.

  • The Nash bargaining solution vs. equilibrium in a reinsurance syndicate, Scandinavian Actuarial Journal, 2009, 29(3), 219-238.

  • On the Consistency of the Lucas Pricing Formula, Mathematical Finance, 2008, 18(2), 293-303.

  • Equilibrium in Marine Mutual Insurance Markets with Convex Operating Costs, Journal of Risk and Insurance, 2007, 74(1), 239-268.

  • A Pricing Model for Quantity Contracts, Journal of Risk and Insurance, 2004, 71(4), 617-642.

  • New Econ for Life Actuaries, ASTIN Bulletin, 2003, 33(2), 117-122 (with Svein-Arne Persson).

  • Representative Agent Pricing of Financial Assets Based on Lévy Processes with Normal Inverse Gaussian Marginals, Annals of Operations Research, 2002, 114(1-4), 15-31.

  • Perspectives of risk sharing, Scandinavian Actuarial Journal, 2002, 2002(2), 73-128.

  • Equilibrium pricing in the presence of cumulative dividends following a diffusion, Mathematical Finance, 2002, 12(3), 173-198.

  • An Equilibrium Asset Pricing Model Based on Levy Processes: Relations to Stochastic Volatility, and the Survival Hypothesis. Insurance: Mathematics and Economics, 2000, 27(3), 345-363.

  • White Noise Generalizations of the Clark-Haussmann-Ocone Theorem with Application to Mathematical Finance, Finance and Stochastics, 2000, 4(4), 465-496 (with Bernt Øksendal, Nicolas Privault and Jan Ubøe).

  • An Equilibrium Model of Catastrophe Insurance Futures and Spreads. Geneva Papers on Risk and Insurance Theory, 1999, 24(1), 69-96.

  • Valuation of the Minimum Guaranteed Return embedded in Life Insurance Products (with Svein-Arne Persson) Journal of Risk and Insurance, 1997, 64(4), 599-617.

  • Pricing of Unit linked Life Insurance Policies (with Svein-Arne Persson), Scandinavian Actuarial Journal, 1994, 1994(1), 26-52.

  • Premiums in a Dynamic Model of a Reinsurance Market. Scandinavian Actuarial Journal, 1993, 1993(2), 134-160.

  • Continuous Trading in an Exchange Economy under Discontinuous Dynamics - A Resolution of the Equity Premium Puzzle. Scandinavian Journal of Management, 1993, 9, 3-28.

  • Equilibrium in a Reinsurance Syndicate; Existence, Uniqueness and Characterization. ASTIN Bulletin, 1993, 23(2), 185-211.

  • A Jump/Diffusion Consumption-based Capital Asset Pricing Model and the Equity Premium Puzzle. Mathematical Finance, 1993, 3(2), 65-84.

  • Dynamic Equilibrium and the Structure of Premiums in a Reinsurance Market. The Geneva Papers on Risk and Insurance Theory, 1992, 17(2), 93-136.

  • Unemployment Insurance and Incentives. The Geneva Papers on Risk and Insurance Theory, 1990, 15(2), 141-157.

  • Stochastic Control of Geometric Processes, Journal of Applied Probability, 1987, 24, 97-104.

  • Optimum Portfolio Diversification in a General Continuous-time Model, Stochastic Processes and Their Applications, 1984, 18, 81-98.

  • Recursive Estimation in Nonlinear Time Series Models of Autoregressive Type, Journal of The Royal Statistical Society, B, 1983, 45(2), 228-237.

  • Stochastic Continuous-time Model Reference Adaptive Systems with decreasing Gain. Advances in Applied Probability, 1982, 14, 763-788.

  • Conditional Moments of time to Fixation. Journal of Mathematical Biology, 1977, 4, 323-326.


Visiting Professor/Visiting scholar:


Other interests/involvements: